# SDR DALA2015022001484

- Difficulty date: February 16, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON FWD EDGE, STOP FITTING 12, AT RT AFT OVERWING EMERGENCY EXIT DOOR .  THE ANGLE WAS FABRICATED IAW SRM 51-30-2, 51-30-5 DWG 9957735 REV G AND 51-10-3 PARA 14 AND 21.
